Posted by LegWarmers on December 19, 2005, at 20:05:18
In reply to night sweats from marijuana withdrawal?, posted by tarabara on December 18, 2005, at 14:38:55
> hi. recently i have been diagnosed on the bipolar spectrum and am being treated for ptsd. i am a long time, high functioning pot smoker. i use a lot of pot to stabalize my mood and during hypomanic episodes, i use it to function, do work, go to class, sleep, etc. my pdoc has asked me to significantly cut back (sometimes i'll smoke an 1/8-1/4 in a week.) anyway, i have started to take topamax at the same time as i have cut pot out of my daily routine. i've been waking up on a pretty much hourly basis at night drenched in sweat. not just sort of sweaty, but like i just jumped out of the shower. i can't find much evidence that it is related to topamax. could it be related to the pot?
Im have night sweats too but not a severe as you, I think it could very well be the pot. you body is in withdrawal and its probably a reaction. Plus there is the added new medication which could possibly have an effect. If you can and im assuning you mean you cut pot out althougher, you could try to smoke one say and see what happens, test is out for a couple of nights on and off, maybe you did it too abruptly